# SDR ZZDA2011498

- Difficulty date: May 19, 2011
- Submitted: May 20, 2011
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 19 D EMERGENCY ESCAPE PATH LIGHT INOP.  RELAMPED 19D EMERGENCY ESCAPE PATH LIGHT OPS CHECK GOOD MM REF 33 51 00.
